# SDR CA020527008

- Difficulty date: April 19, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 37,961 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: RDAX4431
- Condition: Overheated
- Location: Pax Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LEVEL FLIGHT AN ELECTRICAL BURNING ODOUR (ACRID SMELL) CAME FROM SEAT ROW 1-3 LEFT.AIRCRAFT DIVERTED AS A PRECAUTION.  COMPLETE INSPECTION OF ROW 1-5 LEFT CARRIED OUT WITH NO OBVIOUS FAULTS WITH WIRING. SEB (SEAT ELECTRONIC BOX) FOR SEATS 2ABC FOUND HEAT DAMAGED. NEW SEB INSTALLED AND OPERATION CHECKED SERVICEABLE.
